Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain, dark spotting after taking Ovymesen. Cause?

Hello. I switched BC pills from Cilest to Ovymesen (sic) a couple of months ago. I ve taken the pills as instructed, although not always at the same time each day. I started the third pack of Ovymesen after my 7 pill-free days about 17 days ago, but yesterday I started getting period pains and dark brown/light red spotting, even though my period isn t due to start for another week. Could you tell me the likely causes for this? Overall, I ve been on the pill for over 5 years and have only had breakthrough bleeding before after taking two packs back to back.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Occasionally one can have withdrawal bleeding which could be related to stress and fluctuating hormonal level.
There is no cause for concern.
Rest be assured everything is allright.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor